I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 2, PAGES 515-532
V. I. Rabover
View as HTML View as gif image View as LaTeX source
For a family of smooth functions of several variables the problem of local reducibility (through a diffeomorphism) to a lower number of variables is considered. Some sufficient conditions of such reducibility, in terms of subfamily reducibility, are obtained. The argumentation is reduced to solution of a jet continuation problem, for jets defined on the union of a finite family of sets, where the jets can be continued from each of the sets.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: October 31, 2001.